# SDR CALA2024101400826

- Difficulty date: October 14, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 63,764 hours, 26,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - RH AFT OVERWING ESCAPE LIGHT AND OVERWING ESCAPE GROUND ILLUMINATION LIGHT INOP RELAMPED BOTH LIGHTS REF AMM 33-51-04-960-801. STILL INOP. REPLACED BATTERY PACK REF WDM 33-51-13-5 AND AMM 33-51-06-960-805.  NO FIX. SUSPECT BLOWN FUSE IN CHARGER. FOUND 1 BLOWN FUSE AND ANOTHER BARELY INSTALLED. REPLACED BOTH FUSES REF AMM 33-51-06-960-804.PARTS USED:  99-3351-3-0015,QTY :1 ABS-B215-06,QTY :2  767,QTY :2 OPC NORMAL REF AMM 33-51-00-710-801.
